Feel rubbish today!!! Been in bed for two days

I have been taking suphasalazine for 2 months now but got an infection in my salivary glands so couldn't take my usual methotrexate last week - boy have I felt it! My ankles, lower back & pelvis are dreadful, finished my oramorph yesterday & have got a hot water bottle on my back too. Just staying in bed - no energy.

I just don't know what to do, I'm gonna take my methorexate today, I finished my antibiotics on fri - any views?????

Thanks xx

Last edited by

5 Replies

oldestnewest
  • Hello

    Your Sulfa... medication are the same as Meth.... and belong to the same group of medications, I would possibly think that the period of time with the MTX that you have stopped taking should not be that much difference. As you will be back on it again soon, They have stopped my MTX for three weeks because of a viral infection, I suppose it is a rest from it.

    If you are now ok with the infection , you will back on the medication soon.

    Mind what I wanted to say is I suffer flare ups even on the DMARDS and they settle in there own sweet way. so just look on it as a one off

    Good Luck

    BOB

  • Thank you for your reply, I know that they are both DMARDS but what group do they come under? Think I am just having a flare. My pains are really bad and am off to doctors this morning to get some relief (I hope) My very first flare kept me in bed but this one was different, my back pain radiating through to my kidneys and pelvis, plus my jaw on one side feels very stiff?? Perhaps that is part of the flare too?

    Took my methotrexate last night and think your right cos in the past I stopped it for 2 weeks plus and then had a flare so I think this is just reminding me what I have and rearing its ugly head again...................

    Thank you for your reply, any advise is always appreciated.

  • I've been on mtx for a long time. GP usually encourages me not to take it while on antibiotics as it can reduce th effectiveness of them. But straight back on it when antibiotics course stops. I've had to stop mtx since the beginning of the year and have horrible pains esp in knee so can really sympathise with you. Remember folic acid and regular blood tests tho. Hope you can keep well

  • thank you for your reply, I do hope things improve for you too. Going docs shortly, think im going to ask for some steroids - dont like those much as they make me so hyper but hey ho - what can you do?

    Take care and thanks again xx

  • Hope this isn't the case for you bit I have diabetes 2. Oral steroids doubles my blood sugar levels. Hope doc helps.

You may also like...